# SDR BSYA2011021

- Difficulty date: April 20, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N15WH
- Make and model: Lear 35A
- Aircraft serial: 085
- Aircraft time: 18,177 hours, 17,830 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 238015611
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTING BKL AIRCRAFT WOULD NOT PRESSURIZE, CONTINUED ON TO LCK AT LOW ALTITUDE.  LCK MAINTENANCE REMOVED AND REPLACED DEFECTIVE FLOW CONTROL VALVE, OPS CHECKS GOOD.
